Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 25, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Oct 24, 2017, 3:03 AM PDT. It took effect at Oct 25, 2017, 11:00 AM PDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2017, 3:03 AM PDT (10:03 UTC)
- In effect from
- Oct 25, 2017, 11:00 AM PDT
- Expired
- Oct 25, 2017, 3:03 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
348 WHUS76 KEKA 241003 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 AM PDT TUE OCT 24 2017 PZZ470-241815- /O.EXT.KEKA.SC.Y.0105.000000T0000Z-171024T1900Z/ /O.NEW.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 AM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-241815- /O.EXT.KEKA.SC.Y.0105.000000T0000Z-171024T1900Z/ /O.NEW.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 AM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-241815- /O.EXT.KEKA.SC.Y.0105.000000T0000Z-171024T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 303 AM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * WAVES...COMBINED SEAS AROUND 10 FT TIL NOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-241815- /O.EXT.KEKA.SC.Y.0105.000000T0000Z-171024T1900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 AM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * WAVES...COMBINED SEAS AROUND 10 FT TIL NOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
334 WHUS76 KEKA 241941 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1241 PM PDT TUE OCT 24 2017 PZZ470-250345- /O.NEW.KEKA.SC.Y.0106.171024T1941Z-171025T0600Z/ /O.CON.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1241 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-250345- /O.NEW.KEKA.SC.Y.0106.171024T1941Z-171025T0600Z/ /O.CON.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1241 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-250345- /O.NEW.KEKA.SC.Y.0106.171024T1941Z-171025T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1241 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-250345- /O.NEW.KEKA.SC.Y.0106.171024T1941Z-171025T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1241 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS76 KEKA 242143 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PDT TUE OCT 24 2017 PZZ470-250545- /O.CON.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ /O.CON.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-250545- /O.CON.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ /O.CON.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... * WINDS...N 20 TO 30 KT ON WED. * WAVES...COMBINED SEAS 10 FT TIL NOON TODAY. STEEP NORTHERLY WIND WAVES DEVELOPING ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-250545- /O.CON.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-250545- /O.CON.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS76 KEKA 250426 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 926 PM PDT TUE OCT 24 2017 PZZ470-475-251230- /O.CAN.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ /O.NEW.KEKA.SC.Y.0107.171025T1000Z-171026T2200Z/ /O.CON.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 926 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT GUSTS TO 35 KT. * WAVES...STEEP NORTHERLY WIND WAVES 10-13 FEET AROUND 8 SECONDS WEDNESDAY THROUGH EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-251230- /O.CAN.KEKA.SC.Y.0106.000000T0000Z-171025T0600Z/ /O.NEW.KEKA.SC.Y.0107.171025T2200Z-171026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 926 PM PDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS...N 15 TO 20 KT. * WAVES...STEEP NORTHERLY WIND WAVES 7-9 FEET AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS76 KEKA 251003 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 AM PDT WED OCT 25 2017 PZZ470-475-251815- /O.CAN.KEKA.SC.Y.0107.000000T0000Z-171026T2200Z/ /O.CAN.KEKA.SE.W.0025.171025T1800Z-171026T1200Z/ /O.NEW.KEKA.SC.Y.0108.171025T1500Z-171026T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 AM PDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THURSDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...N 20 TO 30 KT TODAY AND TONIGHT. * WAVES...NORTHERLY 8 TO 10 FEET AROUND 10 SECONDS THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-251815- /O.CON.KEKA.SC.Y.0107.171025T2200Z-171026T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 AM PDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS...NORTHERLY GUSTS AROUND 30 KT THIS AFTERNOON AND EVENING. * WAVES...NORTHERLY 6 TO 8 FT FEET AROUND 8 SECONDS THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Oct 23, 3:32 PM PDT, 11 hours 31 minutes earlier.
Area forecast discussion, Oct 23, 3:32 PM PDT, 11 hours 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
332 PM PDT Mon Oct 23 2017
.SYNOPSIS...Dry and very warm weather in store for NW California for
this week. Some areas in Mendocino County will see highs getting
into the mid 90s. No precipitation expected this week.
&&
.DISCUSSION...The forecasted dry and very warm week across NW
California is still on track. As of early afternoon, temperatures
along the coast are in the upper 60s to mid 70s. Temperatures in
inland areas are into the 80s, with Hopland seeing temperatures
crossing the 90 degree mark. Temperatures are running about 10 to 20
degrees above normal.
Models are confident about the anomalous warm conditions that NW
California will be seeing. A strong upper level ridge will establish
itself from Baja California Sur to Oregon. Models progged the 500-mb
height of around 595 dm, which is much above normal (around 180 m to
240 m positive anomalies in this case) for this time of year. The
850-mb temperature on Monday is about 19 C, and it is expected to
reach 22 to 23 C on Tuesday. This suggested that most of the areas
will see even warmer conditions than on Monday. The warmest
locations will be in southern Mendocino County, with highs in the
low to mid 90s in Ukiah, Hopland, and Potter Valley. Trinity County
will be slightly cooler, with highs in the low 80s. Coastal areas
should see temperatures surpassing the 70 degree mark.
There will be some localized area of fog for overnight tonight into
tomorrow morning, especially for Humboldt Bay, Eel River and Trinity
River drainage basins. If the fog lingers through the morning, then
it will reduce the amount of daytime heating those places get and
thus slightly cooler daytime temperatures.
The ridge of high pressure will then park itself over the West Coast
of North America. This will allow the warm and dry conditions
through the weekend into the weekend. There will be a weak cold
front that makes its way across the area from the north Wednesday
night, and it will not do much other than reinforcing the dry
offshore flow over the area.
Forecast confidence is above average. CHanges to the previous
forecast package is minor. /RCL
&&
.AVIATION...Skies have cleared up along the coast this afternoon.
Tonight along the coast some fog is expected once again. Locally
dense areas are possible. This may bring some LIFR conditions, but
these may be localized. The offshore flow is expected to keep most
of this away from KCEC and KACV, but confidence is low on this.
Skies are expected to clear by mid morning. MKK
&&
.MARINE...Northwest winds of 10 to 20 kt continue across the area
this afternoon. Models are showing These are expected to slowly
diminish tonight and Tuesday. Models are showing a showing short
period wind driven waves of 4 to 8 feet. The highest waves are
well offshore. Tonight and Tuesday these waves will diminish.
Wednesday models are in decent agreement on winds building back
into the area. Current models show periods of gale force gusts,
but for now this look to be only a fairly brief period on
Wednesday afternoon and evening. So have held off on issuing a
gale watch. Winds will start to diminish again on Thursday and
look to be light on Friday and Saturday.
A northwest swell of around 9 feet at 12 seconds continues to
move across the waters. Another swell around 18 to 20 seconds has
started to move into the waters. The periods will diminish fairly
rapidly on the longer period swell this evening and they will
essentially combine later tonight. This swell will be around 10
feet at 15 seconds. This expected to slowly diminish through the
week to around 4 feet at 12 seconds on Wednesday. Next weekend
another very long period swell is expected to move into the
waters. Models are still struggling with the exact timing and
height, but have been showing it consistently for the last few
model runs. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement until 8 PM PDT this evening for CAZ101-
103-104-109.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PDT Tuesday for PZZ450-455.
Small Craft Advisory until 3 PM PDT Tuesday for PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 23, 3:32 AM PDT, 23 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 332 AM PDT Mon Oct 23 2017 CAZ101>113-241045- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 332 AM PDT Mon Oct 23 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 12:41 PM PDT | Small Craft Advisory | EKA | 9 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.